# SDR DALA2023042403177

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 87,021 hours, 15,662 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 R FWD WINDOW HEAT ARCING. TURNED OFF AND ARCING STOPPED. CORRECTIVE ACTION: R&R'D F/O WINDSHIELD AS PER B767-400 AMM 56-11-01-404-017. A/C OK FOR SVC. (9896812)
